# SDR SIMA200805301

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 20,212 hours, 19,977 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14530627001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,212 hours, 19,977 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLOORBEAM BETWEEN FRAME 24 AND FRAME 29, AT FRAME 25, WAS FOUND TO HAVE CORROSION.  FLOORBEAM WAS REPAIRED IAW SRM 53-22-10.  AIRCRAFT WAS RETURNED TO SERVICE.
